IJPAM: Volume 91, No. 3 (2014)
RIEMANN-HILBERT PROBLEM FOR ELLIPTIC COMPLEX
EQUATIONS OF FIRST ORDER WITH
TWO DEGENERATE LINES
LMAM, School of Mathematical Sciences
Beijing, 100871, P.R. CHINA
Department of Mathematics
Beijing Technology and Business University
Beijing, 100048, P.R. CHINA
Abstract. This article deals with some elliptic complex equations of first order, i.e. the generalized Beltrimi equation with two degenerate lines in the discussed multiply connected domain. We first propose the new well-posed-ness of discontinuous Riemman-Hilbert problem, give estimates of solutions for the modified boundary value problem. Afterwards by using the method of parameter extension, the existence of continuous solutions for the generalized Beltrimi equation is verified. In the article, the proof of Hlder continuity of a singular double integer is very difficult and interesting. The above problem possesses the important applications to the Tricomi problem of mixed type equations of second order.
Received: December 3, 3013
AMS Subject Classification: 35J60, 35J70, 35J56
Key Words and Phrases: elliptic complex equations, two degenerate lines, the new posed-ness of discontinuous Riemann-Hilbert problem, unique solvability of continuous solutions, Hlder continuity of singular integer
Download paper from here.
DOI: 10.12732/ijpam.v91i3.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395